# SDR HOC2003F00021

- Difficulty date: August 26, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A (C) CHECK, CORROSION WAS NOTED ON FUSELAGE BILDGE INTERIOR SKIN AND N/PS UNDER SUPPORT FRAME AT STA 660-680, LBL13.5.
